# SDR VNAA2012090400019

- Difficulty date: August 29, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 20,686 hours, 21,151 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Motor
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LAVATORY SMOKE DETECTOR MESSAGE WITH SMOKE VISABLE.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED THE LAVATORY WASTE MOTOR ASSEMBLY USING THE AIRCRAFT MANUALS.  OPERATIONAL CHECKS WERE PERFORMED USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
